# SDR ASAA2025092961226

- Difficulty date: September 29, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N290AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64300
- Aircraft time: 26,140 hours, 8,278 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON THE AFTER T/O CHECKLIST, MOVING THE L/G HANDLE FROM UP TO OFF RESULTED IN THE L/G DISAGREE LIGHTS COMING ON & THE GEAR COMING DOWN. BRINGING THE GEAR BACK TO UP & OFF CAREFULLY WOULD KEEP THE GEAR UP & LOCKED W/ NO GEAR LIGHTS ON. GROUNDED - YES. PERFORMED FIM TASK 32-30 TASK 809 STEPS D 1) A) THROUGH J). JACKED AIRCRAFT AND PERFORMED GEAR SWING. ALL INDICATIONS NORMAL AND NO DEFECTS NOTED. PERFORMED REPAIR CONFIRMATION REF FIM TASK 32-30 TASK 809 STEPS E 1) THROUGH 5) D). PERFORMED MAIN LANDING GEAR OPS TEST REF AMM 32-32-00. TEST PASSED.
